Analog of the limit theorem for ratios in the case of parts of an increasing chain
Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 129-136
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_1_a11,
author = {M. G. Shur},
title = {Analog of the limit theorem for ratios in the case of parts of an increasing chain},
journal = {Matemati\v{c}eskie zametki},
pages = {129--136},
year = {1980},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a11/}
}
M. G. Shur. Analog of the limit theorem for ratios in the case of parts of an increasing chain. Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 129-136. http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a11/